- -

Analytic-numerical solution of random parabolic models: A mean square Fourier transform approach

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Analytic-numerical solution of random parabolic models: A mean square Fourier transform approach

Show simple item record

Files in this item

dc.contributor.author Casabán, M.C. es_ES
dc.contributor.author Cortés, J.-C. es_ES
dc.contributor.author Jódar Sánchez, Lucas Antonio es_ES
dc.date.accessioned 2019-09-07T20:01:59Z
dc.date.available 2019-09-07T20:01:59Z
dc.date.issued 2018 es_ES
dc.identifier.issn 1392-6292 es_ES
dc.identifier.uri http://hdl.handle.net/10251/125215
dc.description.abstract [EN] This paper deals with the construction of mean square analytic-numerical solution of parabolic partial differential problems where both initial condition and coefficients are stochastic processes. By using a random Fourier transform, an infinite integral form of the solution stochastic process is firstly obtained. Afterwards, explicit expressions for the expectation and standard deviation of the solution are obtained. Since these expressions depend upon random improper integrals, which are not computable in an exact manner, random Gauss-Hermite quadrature formulae are introduced throughout an illustrative example. es_ES
dc.description.sponsorship This work has been partially supported by the Spanish Ministerio de Economia y Competitividad grant MTM2013-41765-P. es_ES
dc.language Inglés es_ES
dc.publisher Vilnius Gediminas Technical University es_ES
dc.relation MINECO/MTM2013-41765-P es_ES
dc.relation.ispartof Mathematical Modelling and Analysis es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Mean square random calculus es_ES
dc.subject Random parabolic models es_ES
dc.subject Analyticnumerical solution es_ES
dc.subject Random mean square quadrature formulae es_ES
dc.subject Random Fourier transform es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Analytic-numerical solution of random parabolic models: A mean square Fourier transform approach es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.3846/mma.2018.006 es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Casabán, M.; Cortés, J.; Jódar Sánchez, LA. (2018). Analytic-numerical solution of random parabolic models: A mean square Fourier transform approach. Mathematical Modelling and Analysis. 23(1):79-100. https://doi.org/10.3846/mma.2018.006 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion https://doi.org/10.3846/mma.2018.006 es_ES
dc.description.upvformatpinicio 79 es_ES
dc.description.upvformatpfin 100 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 23 es_ES
dc.description.issue 1 es_ES
dc.relation.pasarela S\343862 es_ES
dc.contributor.funder Ministerio de Economía y Competitividad es_ES


This item appears in the following Collection(s)

Show simple item record